Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Leonard Evens
Title: The cohomology of groups
Additional book information Clarendon Press, Oxford, 1991, xii+159 pp., US$39.95. ISBN 0-19-853580-5.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Richard G. Swan
Journal: Bull. Amer. Math. Soc. 29 (1993), 113-116
PII: S 0273-0979(1993)00393-8